# SDR REXA2013060301065

- Difficulty date: June 3, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 20,326 hours, 18,921 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Obstructed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAB TRIM CH1 KEEPS DISCONNECTING DURING CLIMB OUT AND RANDOMLY THROUGHOUT FLIGHT.  RECONNECTS AND THEN DISCONNECTS.  UPON INSPECTION OF PILOTS PITCH TRIM SWITCH, FOUND DEBRIS BETWEEN CONTACT POINTS; CLEANED DEBRIS IAW AMM 27-41-05.  PERFORMED OPS CHECK OF HSTS IAW AMM 27-40-00.  OPS CHECK GOOD.  OK FOR SVC AT THIS TIME.
